# SDR 20000712SH035

- Difficulty date: June 14, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Part serial: 687339
- Condition: Cracked
- Location: Nr 1 Blade Sockt
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER LEAKING RED OIL.  DISASSEMBLED AND FOUND CRACK IN THREADS, NR 1 BLADE SOCKET.  (X)
